關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Dead-core rates for the porous medium equation with a strong absorption

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 101/1 數學系 郭忠勝 教授 期刊論文 發佈 Dead-core rates for the porous medium equation with a strong absorption , [101-1] :Dead-core rates for the porous medium equation with a strong absorption期刊論文Dead-core rates for the porous medium equation with a strong absorptionChen, Xinfu; Guo, Jong-Shenq; Hu, Bei淡江大學數學學系Dead-core rate; porous medium equation; strong absorptionSpringfield: American Institute of Mathematical SciencesDiscrete and Continuous Dynamical Systems - Series B 17(6), pp.1761-1774We study the dead-core rate for the solution of the porous medium equation with a strong absorption. It is known that solutions with certain class of initial data develop a dead-core in finite time. We prove that, unlike the cases of semilinear heat equation and fast diffusion equation, there are solutions with the self-similar dead-core rate. This result is based on the construction of a Lyapunov functional, some a priori estimates, and a delicate analysis of the associated re-scaled ordinary differential equation.tku_id: ; 000137984;Submitted by 素真 李 (happy@mail.tku.edu.tw) on 2013-03-19T13:00:14Z No. of bit
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果